Alert archive / Oregon / Freeze Warnings in 2012
Freeze Warning 16, NWS Medford, OR
NWS Medford, OR issued this freeze warning at Aug 26, 2012, 1:30 PM PDT for Klamath County, Lake County, Oregon. It took effect at Aug 27, 2012, 3:00 AM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2012, 1:30 PM PDT (20:30 UTC)
- In effect from
- Aug 27, 2012, 3:00 AM PDT
- Expired
- Aug 27, 2012, 8:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 8.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2159 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816 WWUS76 KMFR 262030 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 130 PM PDT SUN AUG 26 2012 ...FROST AND FREEZING TEMPERATURES POSSIBLE MONDAY MORNING ACROSS KLAMATH...LAKE AND SOUTHEAST SISKIYOU COUNTIES... .A COOL AIR MASS MOVE OVER THE AREA TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL LEAD TO ADDITIONAL COOLING WITH FREEZING TEMPERATURES POSSIBLE OVER PART OF NORTHERN KLAMATH AND LAKE COUNTIES MONDAY MORNING. MANY PARTS OF KLAMATH AND LAKE COUNTIES AND PART OF SISKIYOU COUNTY EAST OF MOUNT SHASTA WILL ALSO SEE TEMPERATURES DOWN INTO THE FROST POTENTIAL TONIGHT. ORZ029>031-271000- /O.NEW.KMFR.FZ.W.0016.120827T1000Z-120827T1500Z/ /O.NEW.KMFR.FR.Y.0031.120827T1000Z-120827T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...CHEMULT...SPRAGUE RIVER 130 PM PDT SUN AUG 26 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY. * TEMPERATURE: MINIMUM TEMPERATURES WILL BE AROUND 30 IN THE FREEZE WARNING AREA. MINIMUM TEMPERATURES IN THE FROST ADVISORY AREA WILL BE 32 TO 36 DEGREES. * LOCATIONS IN THE FREEZE WARNING INCLUDE: CHEMULT...CRESCENT... GILCHRIST. * LOCATIONS IN THE FROST ADVISORY INCLUDE: SPRAGUE RIVER...CHILOQUIN...AND SILVER LAKE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ082-271000- /O.NEW.KMFR.FR.Y.0031.120827T1000Z-120827T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- 130 PM PDT SUN AUG 26 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY. * TEMPERATURE: MINIMUM TEMPERATURES WILL BE 32 TO 36 DEGREES. * LOCATIONS INCLUDE: THE COMMUNITY OF MCCLOUD EASTWARD ALONG HIGHWAY 89. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FB
2 follow-up statements
253 WWUS76 KMFR 270940 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 240 AM PDT MON AUG 27 2012 ...AREAS OF FROST AND FREEZING TEMPERATURES MONDAY MORNING ACROSS KLAMATH...LAKE AND SOUTHEAST SISKIYOU COUNTIES... .CLEAR SKIES AND LIGHT WINDS WILL MAKE FOR COLD LOW TEMPERATURES MONDAY MORNING. PORTIONS OF KLAMATH AND LAKE COUNTIES WILL DROP BELOW FREEZING WHILE OTHER AREAS WILL SEE SIGNIFICANT FROST. AREAS OF FROST WILL ALSO DEVELOP IN SISKIYOU COUNTY EAST OF MOUNT SHASTA. ORZ029>031-271500- /O.CON.KMFR.FZ.W.0016.120827T1000Z-120827T1500Z/ /O.CON.KMFR.FR.Y.0031.120827T1000Z-120827T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 240 AM PDT MON AUG 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE: MINIMUM TEMPERATURES WILL BE AROUND 30 IN THE FREEZE WARNING AREA. MINIMUM TEMPERATURES IN THE FROST ADVISORY AREA WILL BE 32 TO 36 DEGREES. * LOCATIONS IN THE FREEZE WARNING INCLUDE: CHEMULT...CRESCENT... GILCHRIST. * LOCATIONS IN THE FROST ADVISORY INCLUDE: SPRAGUE RIVER... CHILOQUIN...AND SILVER LAKE. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ082-271500- /O.CON.KMFR.FR.Y.0031.120827T1000Z-120827T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- 240 AM PDT MON AUG 27 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE: MINIMUM TEMPERATURES WILL BE 32 TO 36 DEGREES. * LOCATIONS INCLUDE: MCCLOUD AND EASTWARD ALONG HIGHWAY 89. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
762 WWUS76 KMFR 271523 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 823 AM PDT MON AUG 27 2012 ORZ029>031-271630- /O.EXP.KMFR.FZ.W.0016.000000T0000Z-120827T1500Z/ /O.EXP.KMFR.FR.Y.0031.000000T0000Z-120827T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 823 AM PDT MON AUG 27 2012 ...FREEZE WARNING HAS EXPIRED... ...FROST ADVISORY HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ CAZ082-271630- /O.EXP.KMFR.FR.Y.0031.000000T0000Z-120827T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- 823 AM PDT MON AUG 27 2012 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Aug 26, 8:49 AM PDT, 4 hours 41 minutes earlier.
Area forecast discussion, Aug 26, 8:49 AM PDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
849 AM PDT SUN AUG 26 2012
.DISCUSSION...THE CLOSED LOW PRESSURE IS ABOUT 400 NM WEST OF
ASTORIA OREGON AS OF 8 AM THIS MORNING. THE LOW PRESSURE WILL
START TO DRIFT EAST-NORTHEAST TODAY THROUGH MONDAY REMAINING CLOSE
TO VANCOUVER ISLAND. THE LOW WILL SEND A SERIES OF TROUGH TOWARD
THE COAST ENHANCING ONSHORE FLOW. WITH STRATUS ALREADY IN PLACE AT
THE COAST, THIS WILL INCREASE THE CHANCE OF OVERNIGHT DRIZZLE AND
POSSIBLY LIGHT RAIN AT THE COASTAL COUNTIES.
SOUTHWEST WIND ALOFT CONTINUES TO BRING SMOKE FROM FIRE IN
NORTHERN CALIFORNIA INTO SOUTHERN OREGON. IN ADDITION WE HAVE
RECEIVED REPORTS OF POOR VISIBILITY FROM SMOKE IN THE SILVER LAKE
AREA OF LAKE COUNTY. STRONGER WINDS THIS AFTERNOON COULD HELP TO
DISPERSE THE SMOKE SOME BUT AIR QUALITY WILL CONTINUE TO BE AN
ISSUE.
TREND IS FOR COOLING TEMPERATURES AROUND MID WEEK BUT WITH BREEZY
TO MODERATE WINDS ESPECIALLY FOR THE EAST SIDE AND SOUTH END OF
JACKSON COUNTY.
HAVE UPDATED THE GRIDS TO REFLECT SMOKE COVERAGE. /FB
&&
.AVIATION...WIDESPREAD MVFR CIGS WITH LOCAL IFR WILL CONTINUE ALONG THE COAST
AND INTO THE COASTAL VALLEYS OF CURRY...COOS AND DOUGLAS COUNTIES
THIS MORNING. THE UMPQUA BASIN WILL CLEAR IN THE MID MORNING AND THE
COAST IS EXPECTED TO CLEAR TO VFR BY THE LATE MORNING. ELSEWHERE VFR
CONDITIONS ARE EXPECTED THROUGH THE PERIOD. THE SEIAD VALLEY IN
NORTHERN CALIFORNIA, APPLEGATE VALLEY AND ROGUE VALLEY WILL CONTINUE
TO HAVE SMOKY AND HAZY CONDITIONS DUE TO THE GOFF FIRE WHILE THE
BARRY FIRE ALSO CONTINUES TO PRODUCE AREAS OF SMOKE AND HAZE FOR
LAKE COUNTY. GUSTY SOUTHWEST WINDS ARE EXPECTED THIS AFTERNOON AND
EVENING WITH THE STRONGEST WINDS EAST OF THE CASCADES. /DW
&&
.FIRE WEATHER...GUSTY WINDS AND LOW HUMIDITY WILL BE A CONCERN
AGAIN FOR EASTERN OREGON AND NORTHEAST CALIFORNIA. RED FLAG
WARNINGS ARE IN EFFECT FOR ZONE 624-625 IN OREGON AND ZONES 284
AND 285 IN NORTHEAST CALIFORNIA. SOUTHWEST TO WEST WINDS SHOULD BE
A FEW MPH STRONGER THAN YESTERDAY WITH SIMILAR HUMIDITY. A BAND OF
SHORT WAVE DISTURBANCE IS MOVING NORTH INTO EASTERN MODOC AND
LAKE COUNTIES THIS MORNING. THIS DISTURBANCE IS EXPECTED TO SHIFT
FURTHER EAST INTO HARNEY COUNTY. EXPECT SCATTERED CUMULUS CLOUDS
IN EASTERN LAKE COUNTY BUT AREAS OF GREATEST INSTABILITY AND
THUNDERSTORM POTENTIAL WILL BE FARTHER EAST IN HARNEY COUNTY.
/FB/NSK
&&
.PREV DISCUSSION... /ISSUED 110 AM PDT SUN AUG 26 2012/
DISCUSSION...26/00Z NAM/GFS IN.
LOW CLOUDS AND FOG HAVE RETURNED TO THE COASTAL AREAS THIS
MORNING AND ARE NOW SPREADING INTO THE UMPQUA BASIN. CEILINGS ARE
A BIT HIGHER THAN EXPECTED AND THUS INLAND PENETRATION IS ALSO
GREATER THAN EXPECTED...BUT THE MARINE STRATUS WON'T MAKE IT PAST
THE COASTAL VALLEYS AND UMPQUA BASIN THIS MORNING.
THE MODELS ARE IN EXCELLENT AGREEMENT THROUGH WEDNESDAY...SO
CONFIDENCE IN THE FORECAST IS GOOD IN THE NEAR TERM.
A CLOSED UPPER LEVEL LOW IS NOW SPINNING NEAR 45N 135W...OR ABOUT
400NM WEST OF THE MOUTH OF THE COLUMBIA RIVER. IT IS DRIFTING
SLOWLY EAST...BUT SOME ENERGY DIVING DOWN THE BACK SIDE OF THE
TROUGH WILL CAUSE A FUJIWARI EFFECT...AND THE WAVE AND THE LOW
WILL ROTATE AROUND EACH OTHER THROUGH MONDAY. THIS WILL SLOW THE
EASTWARD PROGRESS OF THE TROUGH. MOST OF THE ENERGY ASSOCIATED
WITH THIS TROUGH WILL REMAIN OFFSHORE...BUT SOUTHWEST FLOW ALOFT
WILL INCREASE IN FITS AND STARTS DURING THIS INTERVAL.
THE TROUGH WILL BECOME PROGRESSIVE AGAIN TUESDAY AND IT WILL MOVE
ONSHORE TUESDAY EVENING AND TO POINTS EAST WEDNESDAY. A SHORT WAVE
DIVING DOWN THE BACKSIDE OF THE TROUGH WILL MOVE ONSHORE WEDNESDAY
AND DEPART WEDNESDAY NIGHT. SOUTHWEST FLOW ALOFT WILL BECOME EVEN
STRONGER...PEAKING AS THE LONG WAVE TROUGH MOVES ONSHORE.
AS FAR AS WEATHER ON THE SURFACE GOES...THE COAST AND PARTS OF
THE UMPQUA BASIN WILL START OFF CLOUDY TODAY...BUT WILL CLEAR
THIS AFTERNOON. IT WILL BE MOSTLY SUNNY OVER THE REMAINDER OF THE
AREA EXCEPT FOR AREAS OF SMOKE ALOFT.
A WEAK FRONT WILL MOVE ONSHORE SUNDAY NIGHT AND STALL THERE
THROUGH MONDAY AS IT BECOMES PARALLEL TO THE STEERING FLOW. THE
ASSOCIATED PRECIPITATION WILL BE VERY LIGHT AND LIMITED TO THE
COASTAL AREAS AS THERE IS WEAK UPPER LEVEL SUPPORT FOR THIS FRONT
SO FAR FROM THE PARENT LOW.
THE MAIN IMPACT OF THIS SYSTEM WILL BE IN THE FIRE WEATHER
DEPARTMENT. THE INCREASING WINDS ALOFT WILL MAKE FOR GUSTY WINDS
OVER THE RIDGES AND THESE WINDS WILL SURFACE IN SOME OF THE EAST
SIDE VALLEYS...WHERE RELATIVE HUMIDITIES WILL BE QUITE LOW.
THE FRONT WILL DISSIPATE IN PLACE SUNDAY NIGHT. WHILE THERE MAY BE
SOME DRIZZLE HERE AND THERE ALONG THE COAST MONDAY THROUGH
TUESDAY...NO OTHER PRECIPITATION IS EXPECTED. THE MAIN STORY WILL
CONTINUE TO BE WINDS OVER THE RIDGES AND EAST SIDE...ESPECIALLY
ON TUESDAY. THIS WILL BE A MAJOR FIRE WEATHER CONCERN AS RELATIVE
HUMIDITIES EAST OF THE CASCADES WILL CONTINUE TO BE QUITE LOW
THROUGH THIS EVENT.
THE COLDEST AIR ALOFT WILL MOVE ONSHORE WITH THE TROUGH TUESDAY
EVENING. THIS WILL PROVIDE THE BEST UPPER LEVEL SUPPORT FOR
CONVECTION DURING THIS EVENT...BUT IT WILL BE COOLER THROUGHOUT
THE ATMOSPHERIC COLUMN AS WELL...SO DON'T EXPECT MUCH IN THE WAY
OF SHOWERS. THE GFS SOLUTION INDICATES THE BEST DYNAMICS WILL
REMAIN TO THE NORTH AND NORTHWEST OF THE CWA. THEREFORE WILL GO
WITH A MOSTLY DRY SCENARIO WITH A FEW SHOWERS LIMITED TO THE NORTH
COAST.
LONG TERM DISCUSSION FROM THE SATURDAY AFTERNOON AFD...SEASONAL
TEMPERATURES WILL RETURN TO THE FORECAST AREA IN THE SECOND HALF
OF THE WEEK AS THE UPPER LEVEL TROUGH LIFTS OUT OF THE AREA. THE
ECMWF HOLDS ON THE TROUGH SLIGHTLY LONGER THAN THE GFS BUT BOTH
SOLUTIONS ARE WITHIN REASONABLE AGREEMENT. NORTHERLY WINDS WILL
INCREASE IN THE COASTAL AREAS AS HIGH PRESSURE BUILDS INTO THE
COASTAL WATERS. OFFSHORE FLOW INTO THE CHETCO VALLEY COULD LEAD TO
WARM TEMPERATURES AT BROOKINGS IN THE SECOND HALF OF THE WEEK.
/FB
AVIATION...MVFR CIGS WITH AREAS OF IFR CIGS ALONG THE COAST AND
AREAS OF MVFR CIGS IN THE UMPQUA BASIN WILL CLEAR TO VFR THIS
AFTERNOON. THE LOWER CONDITIONS WILL RETURN TO THE SAME AREAS
TONIGHT AS A WEAK FRONT APPROACHES...BUT EXPECT MORE MVFR COVERAGE
AND LESS IFR COVERAGE. CONDITIONS WILL REMAIN VFR ELSEWHERE
THROUGH MONDAY...BUT THERE WILL BE AREAS OF SMOKE ALOFT ALONG WITH
GUSTY SOUTHWEST WINDS OVER THE RIDGES AND EAST OF THE CASCADES.
FIRE WEATHER...SUNDAY WILL FEATURE STRONGER WINDS ALOFT AND A
TIGHTER PRESSURE GRADIENT...THUS RESULTING IN STRONGER WINDS AT
THE SURFACE COMPARED TO SATURDAY. HUMIDITIES WILL NUDGE UPWARDS
SUNDAY...BUT PLENTY OF AREAS WILL STILL MEET RED FLAG CRITERIA
AND THE PRODUCT AT RFWMFR HIGHLIGHTS THIS. ON MONDAY WINDS WILL
DIMINISH SOME...AND THERE IS SOME UNCERTAINTY WHETHER RED FLAG
CRITERIA WILL BE MET. HOWEVER...ON TUESDAY...MODELS SUGGEST
ANOTHER ROUND OF GUSTY WINDS...SIMILAR OR EVEN STRONGER THAN SUNDAY.
HUMIDITIES WILL REMAIN VERY LOW SUNDAY THROUGH TUESDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING FOR ORZ029-030.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR ORZ029-030.
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING FOR ORZ031.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR ORZ031.
CA...RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ083>085.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR CAZ083>085.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM PDT THIS EVENING FOR
PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM PDT THIS
EVENING FOR PZZ370.
08/99/99The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 3:41 AM PDT | Small Craft Advisory for Winds | MFR | 15 hr | |
| Aug 26, 3:41 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 15 hr | |
| Aug 26, 4:08 AM PDT | Fire Weather Watch | MFR | Harney, Klamath, Lake | 34 hr |
| Aug 26, 1:30 PM PDT | Frost Advisory | MFR | Klamath, Lake | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.